RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2016, Number 2(13), Pages 12–17 (Mi vkam125)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

The linear inverse problem for the equation of Trikomi in three-dimensional space

S. Z. Djamalov

Institute of ╠athematics, National University of Uzbekistan, Tashkent, 100125, Academgorodok, Do'rmon yo'li, 29 str.

Abstract: In the present work the problems of correctness of a linear inverse problem for the Trikomi equation in three-dimensional space are considered. For this problem, the theorems on existence and uniqueness of the solution are proved in certain class by «$\varepsilon$-regularization» Galerkin and of successive approximations methods.

Keywords: the Trikomi equations, a linear inverse problem, correctness of solution, Galerkin «$\varepsilon$-regularization» method, method of successive approximations

DOI: https://doi.org/10.18454/2079-6641-2016-13-2-12-17

Full text: PDF file (279 kB)
Full text: http:/.../djamalov
References: PDF file   HTML file

English version:
Bulletin KRASEC. Physical and Mathematical Sciences, 2016, 13:2, 10–15

Bibliographic databases:

UDC: 517.946
MSC: 65M32
Received: 12.05.2016

Citation: S. Z. Djamalov, “The linear inverse problem for the equation of Trikomi in three-dimensional space”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2016, no. 2(13), 12–17; Bulletin KRASEC. Phys. & Math. Sci., 13:2 (2016), 10–15

Citation in format AMSBIB
\Bibitem{Dja16}
\by S.~Z.~Djamalov
\paper The linear inverse problem for the equation of Trikomi in three-dimensional space
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2016
\issue 2(13)
\pages 12--17
\mathnet{http://mi.mathnet.ru/vkam125}
\crossref{https://doi.org/10.18454/2079-6641-2016-13-2-12-17}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3535551}
\elib{https://elibrary.ru/item.asp?id=26527423}
\transl
\jour Bulletin KRASEC. Phys. & Math. Sci.
\yr 2016
\vol 13
\issue 2
\pages 10--15
\crossref{https://doi.org/10.18454/2313-0156-2016-13-2-10-15}


Linking options:
  • http://mi.mathnet.ru/eng/vkam125
  • http://mi.mathnet.ru/eng/vkam/y2016/i2/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Z. Dzhamalov, “Ob odnoi obratnoi zadache dlya mnogomernogo uravneniya smeshannogo tipa pervogo roda, vtorogo poryadka s periodicheskimi usloviyami”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2018, no. 4(24), 10–18  mathnet  crossref  elib
    2. S. N. Sidorov, “Obratnye zadachi dlya uravneniya smeshannogo parabolo-giperbolicheskogo tipa s vyrozhdayuscheisya parabolicheskoi chastyu”, Sib. elektron. matem. izv., 16 (2019), 144–157  mathnet  crossref
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:114
    Full text:29
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021